Affordable Access

Access to the full text

Hyers—Ulam Stability of Second-Order Linear Dynamic Equations on Time Scales

Authors
  • Anderson, Douglas R.1
  • Onitsuka, Masakazu2
  • 1 Concordia College, Moorhead, MN, 56562, USA , Moorhead (United States)
  • 2 Kayama University of Science, Okayama, 700-0005, Japan , Okayama (Japan)
Type
Published Article
Journal
Acta Mathematica Scientia
Publisher
Springer-Verlag
Publication Date
Jun 29, 2021
Volume
41
Issue
5
Pages
1809–1826
Identifiers
DOI: 10.1007/s10473-021-0525-2
Source
Springer Nature
Keywords
Disciplines
  • Article
License
Yellow

Abstract

We investigate the Hyers—Ulam stability (HUS) of certain second-order linear constant coefficient dynamic equations on time scales, building on recent results for first-order constant coefficient time-scale equations. In particular, for the case where the roots of the characteristic equation are non-zero real numbers that are positively regressive on the time scale, we establish that the best HUS constant in this case is the reciprocal of the absolute product of these two roots. Conditions for instability are also given.

Report this publication

Statistics

Seen <100 times